# SDR IXXA110039S

- Difficulty date: November 10, 2010
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CK INSP FOUND MAIN CARGO COMPARTMENT FLOOR PANEL SKIN CORRODED BETWEEN STA 1060.000 LT BOTTOM LINE10.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED DOUBLERS AND FILLERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-8, SRM 53-2-0, SRM 53-2-3, SRM 53-2-3, SRM 51-1-8B AND SRM 51-1-21.
